MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT SYRINGE; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT SYRINGE; SYRINGE, ANTISTICK
Model Number 3ML 25GX1"
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
We have noticed changes in the quality of vanishpoint 3 ml 25g x 1" syringes over the past year.In three of our offices, nurses with 20-35+ years of experience have noted the pre-attached needle bends, breaks off at the hub, or seems dull and takes extra pressure to puncture the skin.One needle had no level.We notified retractable technologies, inc., and sent syringes from lot number a161204 (exp 11/28/2021) for testing.We received a letter from retractable technologies, and e-mail from one of their reps, advising that the syringes were fine but that our nurses may need more training.We feel that has been a change in the quality of the product, and that our very experienced immunization nurses do not need further training on using the syringes.Our medical director asked that we submit this in case other agencies have noticed quality issues with vanishpoint syringes.Fda safety report id # (b)(4).

Brand Name
VANISHPOINT SYRINGE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
little elm TX 75068
MDR Report Key8883422
Report NumberMW5088937
Device Sequence Number233555
Product Code MEG
UDI-Device Identifier00613703103901
UDI-Public(01)00613703103901
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model Number3ML 25GX1"
Device Catalogue Number10391
Device Lot NumberA161204
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1